MathSciNet Relay Station
MathSciNet bibliographic data
MR1895198 14N15 (05E15 06A07 14M15)
Bergeron, Nantel; Sottile, Frank A Pieri-type formula for isotropic flag manifolds. Trans. Amer. Math. Soc. 354 (2002), no. 7, 2659–2705.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement